International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 6, Pages 333-340
Computational proofs of congruences for -colored Frobenius partitions
1Department of Mathematics, University of Arizona, Tucson 85721, AZ, USA
2Department of Mathematics, Penn State University, University Park 16802, PA, USA
Received 13 April 2001
Copyright © 2002 Dennis Eichhorn and James A. Sellers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In 1994, the following infinite family of congruences was
conjectured for the partition function which counts the number of -colored Frobenius partitions of : for all and , , where is the least positive reciprocal of modulo .
In this paper, the first four cases of this family are proved.